Universiti Teknologi Malaysia Institutional Repository

A tabu search method for finding minimal multi-homogeneous bezout number

Abd. Rahman, Ali (2010) A tabu search method for finding minimal multi-homogeneous bezout number. Journal of Mathematics and Statistics, 6 (2). 105 - 109.

Full text not available from this repository.


Item Type:Article
Subjects:Unspecified
Divisions:Science
ID Code:22831
Deposited By: Kamariah Mohamed Jong
Last Modified:24 Feb 2012 03:18

Repository Staff Only: item control page